# SDR QXEA9900146

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5755 · Spoilers
- Part: Rivet
- Condition: Loose
- Location: Rt Speed Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND SPEED BRAKE HAS THREE LOOSE RIVETS JUST BELOW SKID PLATE.  REPAIRED IAW FOKKER SRM 51-31-05.
